Open Access
2014 Optimal Control Strategies in an Alcoholism Model
Xun-Yang Wang, Hai-Feng Huo, Qing-Kai Kong, Wei-Xuan Shi
Abstr. Appl. Anal. 2014(SI01): 1-18 (2014). DOI: 10.1155/2014/954069


This paper presents a deterministic SATQ-type mathematical model (including susceptible, alcoholism, treating, and quitting compartments) for the spread of alcoholism with two control strategies to gain insights into this increasingly concerned about health and social phenomenon. Some properties of the solutions to the model including positivity, existence and stability are analyzed. The optimal control strategies are derived by proposing an objective functional and using Pontryagin’s Maximum Principle. Numerical simulations are also conducted in the analytic results.


Download Citation

Xun-Yang Wang. Hai-Feng Huo. Qing-Kai Kong. Wei-Xuan Shi. "Optimal Control Strategies in an Alcoholism Model." Abstr. Appl. Anal. 2014 (SI01) 1 - 18, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023391
MathSciNet: MR3178903
Digital Object Identifier: 10.1155/2014/954069

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI01 • 2014
Back to Top